27 paper(s) uploaded by shouwu.

Index Title Upload Time Modified Time
1

Positive line bundles on arithmetic surfaces

Shou-Wu Zhang Columbia University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07001

Annals of Mathematics (2), 136, (3), 569-587, 1992
[ Download ] [ 2018-07-15 00:29:12 uploaded by shouwu ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 00:29:12 -
2

Admissible pairing on a curve

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07002

Inventiones Mathematicae, 112, (1), 171-193, 1993
[ Download ] [ 2018-07-15 00:38:24 uploaded by shouwu ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 00:38:24 -
3

Geometric reductivity at Archimedean places

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07003

International Mathematics Research Notices, 1994, (10), 425–433, 1994
[ Download ] [ 2018-07-15 00:42:35 uploaded by shouwu ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 00:42:35 -
4

Positive line bundles on arithmetic varieties

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07004

Journal of the American Mathematical Society, 8, (1), 187-221, 1995
[ Download ] [ 2018-07-15 22:28:40 uploaded by shouwu ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 22:28:40 -
5

Small points and adelic metrics

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07005

Journal of Algebraic Geometry, 4, (2), 1-18, 1993
[ Download ] [ 2018-07-15 22:33:39 uploaded by shouwu ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 22:33:39 -
6

Heights and reductions of semi-stable varieties

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07006

Compositio Mathematica, 104, (1), 77-105, 1996
[ Download ] [ 2018-07-15 22:42:45 uploaded by shouwu ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-15 22:42:45 2018-07-15 22:46:15
7

Equir´epartition des petits points

L. Szpiro Universite Paris–Sud E. Ullmo Universite Paris–Sud Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07007

Inventiones Mathmeticae, 127, 337–347, 1997
[ Download ] [ 2018-07-17 23:24:08 uploaded by shouwu ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-17 23:24:08 -
8

Heights of Heegner cycles and derivatives of L-series

Shou-Wu Zhang Columbia University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07008

Inventiones Mathematicae, 130, 99-152, 1997
[ Download ] [ 2018-07-17 23:27:50 uploaded by shouwu ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-17 23:27:50 -
9

Equidistribution of small points on abelian varieties

Shou-Wu Zhang Columbia University

Arithmetic Geometry and Commutative Algebra mathscidoc:1807.07009

Annals of Mathematics (2), 147, 159–165, 1998
[ Download ] [ 2018-07-17 23:31:03 uploaded by shouwu ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-07-17 23:31:03 2018-07-17 23:34:41
10

Small points and Arakelov theory

Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1808.07001

Documenta Mathematica, 217-225, 1998
[ Download ] [ 2018-08-04 22:10:28 uploaded by shouwu ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-08-04 22:10:28 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved